Alert archive / New Mexico / Red Flag Warnings in 2009
Red Flag Warning 36, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 5, 2009, 7:37 AM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at May 5, 2009, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 5, 2009, 7:37 AM MDT (13:37 UTC)
- In effect from
- May 5, 2009, 12:00 PM MDT
- Expired
- May 5, 2009, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 1.6 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -239 J/kg
- Mixed-layer LCL
- 474 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 419 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 051337 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 737 AM MDT TUE MAY 5 2009 ...RED FLAG WARNING THIS AFTERNOON THROUGH EARLY EVENING FOR MUCH OF THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO STRONG WINDS AND LOW HUMIDITIES... .WESTERLY WINDS WILL STRENGTHEN TODAY WHILE TEMPERATURES WARM FROM 8 TO 12 DEGREES ABOVE NORMAL AND HUMIDITIES PLUMMET TO CRITICAL THRESHOLDS. A RED FLAG WARNING IS NOW IN EFFECT THIS AFTERNOON THROUGH EARLY EVENING FOR THE AREA ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...SOUTH OF COLFAX AND UNION COUNTIES...AND WEST OF A LINE FROM PORTALES TO SAN JON. THIS INCLUDES THE I-40 CORRIDOR FROM TIJERAS CANYON TO SAN JON...AND THE I-25 CORRIDOR FROM SANTA FE TO THE BORDER OF MORA AND COLFAX COUNTIES. NMZ103-104-107-108-052130- /O.UPG.KABQ.FW.A.0034.090505T1800Z-090506T0200Z/ /O.NEW.KABQ.FW.W.0036.090505T1800Z-090506T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 737 AM MDT TUE MAY 5 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING BELOW SIGNIFICANT SNOW PACK...SOUTH OF COLFAX AND UNION COUNTIES AND WEST OF A LINE FROM PORTALES TO SAN JON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
1 follow-up statement
000 WWUS85 KABQ 052055 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 PM MDT TUE MAY 5 2009 ...RED FLAG WARNING THROUGH 8 PM MDT FOR MUCH OF THE AREA EAST OF THE CENTRAL MOUNTAIN CHAIN DUE TO STRONG WINDS AND LOW HUMIDITIES... .LOCALIZED CRITICAL FIRE WEATHER CONDITIONS HAVE DEVELOPED ACROSS PORTIONS OF THE EASTERN PLAINS THIS AFTERNOON. AS MIXING INCREASES...LOOK FOR MORE AREAS TO DEVELOP THESE CRITICAL CONDITIONS. THE MAIN FOCUS AREA WILL BE FOUND BETWEEN SANTA ROSA TO LAS VEGAS TO CLINES CORNERS THROUGH THE REST OF TODAY. NMZ103-104-107-108-060200- /O.CON.KABQ.FW.W.0036.000000T0000Z-090506T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 255 PM MDT TUE MAY 5 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 5, 3:03 AM MDT, 4 hours 34 minutes earlier.
Area forecast discussion, May 5, 3:03 AM MDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 303 AM MDT TUE MAY 5 2009 .DISCUSSION... CURRENTLY...CLOSED LOW OVER THE SOUTHERN GULF OF ALASKA CREEPING EVER SO SLOWLY TOWARD THE PACIFIC NORTHWEST CIRCULATING BROAD ZONAL TO NORTHWEST FLOW ACROSS NEW MEXICO...AS BROAD SURFACE TROUGH SETS UP FROM THE FOUR CORNERS ACROSS THE HEART OF THE STATE TO THE TEXAS BIG BEND COUNTRY. SOME LOW CLOUDS SHOWING UP AT CLAYTON THIS MORNING...AS GENTLE SOUTHEAST WINDS OVER THE TEXAS PANHANDLE ADVECT THE STRATUS DECK NORTH AND WEST INTO NEW MEXICO...AND THIS MAY SHOW UP AT POINTS FURTHER SOUTH THROUGH THE OVERNIGHT BEFORE IT BURNS OFF BY MID MORNING. MODELS...ACCEPTED SOLUTION WITH GOOD CONSENSUS MAINTAINING BROAD NORTHWEST FLOW ACROSS NEW MEXICO INTO THE WEEKEND...AS RIDGE CORE OVER THE TROPICAL EASTERN PACIFIC AND NORTHERN MEXICO EXPANDS NORTHWARD INTO THE STATE. GULF OF ALASKA CLOSED LOW WILL DIG TO THE PACIFIC NORTHWEST LATE IN THE WEEKEND...WITH ENOUGH MUSCLE TO BACK NEW MEXICO FLOW TO THE SOUTHWEST BY SUNDAY AFTERNOON...AND MODELS HANG ON TO THIS BASIC PICTURE THROUGH MIDWEEK. SHORT TERM...TODAY THROUGH FRIDAY...CONTINUED ZONAL TO NORTHWEST FLOW TUESDAY WILL HELP DEEPEN SURFACE TROUGH OVER EASTERN END OF THE STATE. BOOSTED WIND SPEEDS AND TEMPERATURES RUNNING 6 TO 12 DEGREES ABOVE NORMAL WITH ASSOCIATED SINGLE DIGIT MINIMUM HUMIDITIES ADDS UP TO AFTERNOON RED FLAG CONDITIONS FOR THE NORTHEAST HIGHLANDS AND ADJACENT PLAINS...AND THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS BORDER. WILL UPGRADE CURRENT FIRE WEATHER WATCH TO RED FLAG WARNING WITH THE MORNING PACKAGE. OVER THE NORTHEAST AND EAST THIS AFTERNOON...LIFTED INDICES GENERALLY FALLING TO 2 BELOW COUPLED WITH MUCAPE OF 700 J/KG GOOD ENOUGH FOR SOME ISOLATED THUNDERSTORMS...ONCE THE ATMOSPHERE DESTABILIZES AFTER LOW CLOUDS BURN OFF IN THE MORNING. WEAK COLD FRONT SAGGING SOUTHWARD OVER THE NORTHEAST AND EASTERN PLAINS MAY PROVIDE SOME ADDITIONAL TRIGGERS FOR AFTERNOON CONVECTION LINGERING INTO THE EVENING. INTO WEDNESDAY...FLOW ALOFT VEERING TO NORTHWEST AS TROPICAL RIDGE CORE EXPANDS NORTHWARD INTO NEW MEXICO. SURFACE TROUGH REMAINING IN PLACE OVER EASTERN END OF THE STATE THROUGH THE DAY. DRY LINE SLOSHED EASTWARD INTO TEXAS WILL SHIFT AFTERNOON CONVECTIVE BUBBLE OUT OF NEW MEXICO AS DAYTIME MAX TEMPERATURES WIDELY IN DOUBLE DIGITS ABOVE NORMAL...WITH LARGEST DEPARTURES IN THE MID TEENS. INTO THURSDAY...WARMING TREND HITS ITS PEAK WITH MAX TEMPERATURE DEPARTURES IN THE MID TEENS ABOVE NORMAL OVER MUCH OF THE FORECAST AREA...WITH 100 DEGREE PLUS TEMPERATURES SHOWING UP OVER THE EASTERN PLAINS AND LOTS OF 90S ALONG AND SOUTH OF INTERSTATE 40. RIDGE BULGING NORTH INTO THE STATE WILL DISPLACE MOMENTUM ALOFT NORTHWARD...WITH SURFACE TROUGH CONTINUING TO HANG OUT OVER THE TEXAS PANHANDLE AND DRY LINE WELL EAST OF NEW MEXICO FOR THE DAY. DRY LINE SLOSH WESTWARD THURSDAY EVENING WILL ARRIVE IN NORTHEAST NEW MEXICO THURSDAY EVENING. LOW LEVEL THETA E RIDGE BUBBLE NOSING INTO THIS AREA COMBINED WITH LIFTED INDICES GOING NEGATIVE AND MUCAPE PUSHING 1000 J/KG MAY GET OVERNIGHT CONVECTION GOING THURSDAY NIGHT MAINLY NORTH OF INTERSTATE 40 AND CLOSE TO THE TEXAS BORDER. INTO FRIDAY...RIDGE CORE SLIDING EASTWARD WILL BACK NORTHWEST FLOW ALOFT TO SOMETHING MORE ZONAL...AND SURFACE LOW SHIFTS SOUTHWARD TO THE SOUTHERN TEXAS PANHANDLE. GOOD CHANCES FOR MORE WIDESPREAD THUNDERSTORMS MUCH OF FRIDAY ACROSS THE EASTERN END OF THE STATE AS LIFTED INDICES FALL BROADLY TO 4 BELOW WITH MUCAPE RISING TO 1500 J/KG BY FRIDAY AFTERNOON AS DRY LINE AXIS SETS UP FROM RATON TO PORTALES. WITH SURFACE LOW DISPLACED TO THE SOUTH...AND COLD FRONT SAGS SOUTHWARD ACROSS EASTERN NEW MEXICO DURING THE DAY..ADDITIONAL TRIGGERS AND UPSLOPE EAST WINDS WILL HELP MAINTAIN ANY INITIATED CONVECTION. COLD FRONT BENEFIT WILL HELP PUT THE BRAKES ON ONGOING OUTRAGEOUS WARMING TREND...WITH TEMPERATURES EASING BACK TOWARD NORMAL OVER THE EASTERN END OF THE STATE AND REMAINING IN DOUBLE DIGITS ABOVE NORMAL OVER THE CENTRAL AND WEST. LONGER TERM...SATURDAY THROUGH MONDAY...COLD FRONT BULGING SOUTHWARD AND WESTWARD WILL SHIFT SURFACE FLOW TO THE EAST OVER EASTERN HALF OF THE STATE AS SHORTWAVE MOVES FROM WEST TO EAST IN ZONAL FLOW ALOFT ACROSS THE EASTERN PLAINS. DYNAMICS ALOFT...GOOD MOISTURE CONVERGENCE AND UPSLOPE FLOW AT THE SURFACE...DRY LINE SETTING UP FROM RATON TO ROSWELL..ALL ADD UP TO A CONVECTIVELY ACTIVE DAY FOR SATURDAY...ALTHOUGH MODELS NOT BACKING THIS UP WITH CONVINCINGLY DEPRESSED LIFTED INDICES NOR UPTICK IN MUCAPE TO PROVIDE CLINCHER. SATURDAY TEMPERATURES WORKING BACK TOWARD NORMAL FOR MUCH OF THE EASTERN HALF OF THE STATE...WITH THE HOT STUFF CONTINUING FROM THE RIO GRANDE VALLEY WEST TO THE ARIZONA LINE. FOR SUNDAY...COLD FRONT WASHING OUT...BUT DRY LINE REMAINING OVER THE EASTERN PART OF THE STATE WITH LOW LEVEL THETA E RIDGE FROM TEXAS BIG BEND COUNTRY NORTH TO SANTA ROSA WILL PRODUCE ANOTHER CONVECTIVE DAY OVER THE EASTERN PLAINS. MUCH REDUCED CONVECTIVE ACTIVITY FOR MONDAY...AS DRY LINE SLOSHES BACK EASTWARD OVER THE TEXAS PANHANDLE...AND ZONAL FLOW ALOFT HELPS DEEPEN LEE TROUGH OVER THE EASTERN BORDER OF THE STATE WITH RETURN TO EASTERN PLAINS FIRE WEATHER CONCERNS TO KICK OFF NEXT WORK WEEK. SHY && .AVIATION... LOW LEVEL MOISTURE WILL LINGER ON THE FAR EASTERN PLAINS THIS MORNING WITH MVFR AND IFR CEILINGS AND PERHAPS SOME FOG FROM PORTALES TO CLOVIS...TUCUMCARI AND CLAYTON. WESTERLY WINDS WILL BEGIN TO INCREASE BY LATE MORNING AREA WIDE WITH GUSTY WINDS DEVELOPING IN CENTRAL AND WESTERN AREAS AND LOW CLOUDS DISSIPATING IN THE EAST. AFTER A FEW STRAY SHOWERS AND POSSIBLY A THUNDERSTORM OVER THE EXTREME NORTHEAST CORNER THIS AFTERNOON OR EVENING...LOW LEVEL MOISTURE WILL NUDGE ITS WAY BACK ACROSS THE EASTERN BORDER LATE TONIGHT AND WEDNESDAY MORNING WITH MVFR AND IFR CEILINGS AND POSSIBLY SOME FOG RETURNING TO THE AREA FROM PORTALES TO CLAYTON. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 44 && .FIRE WEATHER... WEST WINDS WILL BECOME BREEZY TO WINDY TODAY AS WINDS ALOFT STRENGTHEN AND TEMPERATURES WARM FROM 8 TO 12 DEGREES ABOVE NORMAL. THE STRONG DOWNSLOPE FLOW WILL CAUSE HUMIDITIES TO PLUMMET WITH 4 OR 5 HOURS OF CRITICAL FIRE WEATHER CONDITIONS EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN...SOUTH OF COLFAX AND UNION COUNTIES...AND WEST OF A LINE FROM PORTALES TO SAN JON DURING THE AFTERNOON AND EARLY EVENING. THUS...WITH OUR MORNING FIRE WEATHER FORECAST WE WILL UPGRADE OUR FIRE WEATHER WATCH TO A RED FLAG WARNING IN THESE AREAS. AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS SHOULD ALSO BE ANTICIPATED ON THE NORTHWEST PLATEAU AND IN THE NORTHWEST MOUNTAINS THIS AFTERNOON. ADDITIONALLY...HAINES INDICES OF 6 WILL BE WIDESPREAD TODAY THROUGH LATE WEEK AS TEMPERATURES REMAIN WELL ABOVE NORMAL. HUMIDITIES WILL REMAIN VERY LOW FOR THE REMAINDER OF THE WORK WEEK AND INTO THE WEEKEND IN THE WEST...AND THROUGH THE WORK WEEK IN THE EAST. EXPECT CRITICALLY LOW MINIMUM READINGS EACH AFTERNOON AND EARLY EVENING WITH POOR RECOVERIES AT NIGHT. HOWEVER...LATE FRIDAY THROUGH AT LEAST SATURDAY IN THE EAST HUMIDITIES WILL COME UP BEHIND A BACK DOOR COLD FRONT THAT MAY TRY TO PUSH INTO THE CENTRAL VALLEY SATURDAY NIGHT. A FEW SHOWERS AND THUNDERSTORMS MAY ACCOMPANY THE INCREASED MOISTURE LATE FRIDAY THROUGH SATURDAY IN THE NORTHERN MOUNTAINS AND ACROSS THE EASTERN PLAINS. WINDS WILL WEAKEN AFTER TODAY...EXCEPT FOR SOME BREEZY CONDITIONS THURSDAY AFTERNOON THAT COULD RESULT IN A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 81 47 86 49 / 0 0 0 0 GALLUP.......................... 80 38 83 40 / 0 0 0 0 GRANTS.......................... 81 41 85 42 / 0 0 0 0 GLENWOOD........................ 88 50 90 51 / 0 0 0 0 CHAMA........................... 70 33 76 35 / 0 0 0 0 LOS ALAMOS...................... 76 47 81 49 / 0 0 0 0 RED RIVER....................... 66 33 71 36 / 0 0 0 0 TAOS............................ 76 37 80 40 / 0 0 0 0 SANTA FE........................ 79 45 84 45 / 0 0 0 0 SANTA FE AIRPORT................ 82 47 85 48 / 0 0 0 0 ESPANOLA........................ 85 44 89 47 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 86 56 89 58 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 88 49 90 51 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 83 53 86 56 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 89 52 91 55 / 0 0 0 0 SOCORRO......................... 89 52 90 52 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 79 45 82 47 / 0 0 0 0 MORIARTY/ESTANCIA............... 83 46 85 46 / 0 0 0 0 CARRIZOZO....................... 86 51 88 52 / 0 0 0 0 RUIDOSO......................... 80 48 81 48 / 0 0 0 0 RATON........................... 80 43 83 45 / 5 5 0 0 LAS VEGAS....................... 78 45 82 47 / 0 0 0 0 ROY............................. 75 47 78 49 / 5 0 0 0 CLAYTON......................... 80 52 85 54 / 5 10 0 0 SANTA ROSA...................... 88 51 91 52 / 0 0 0 0 TUCUMCARI....................... 89 57 91 59 / 5 5 0 0 FORT SUMNER..................... 88 55 90 56 / 0 0 0 0 CLOVIS.......................... 88 56 90 57 / 5 5 0 0 PORTALES........................ 90 57 90 57 / 5 5 0 0 ROSWELL......................... 95 60 96 59 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. && SHY/44
Hazardous weather outlook, May 5, 5:49 AM MDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 AM MDT TUE MAY 5 2009 NMZ001>021-026-061200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 549 AM MDT TUE MAY 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM THIS AFTERNOON THROUGH EARLY THIS EVENING FOR THE NORTHEAST PLAINS...ADJACENT HIGHLANDS...THE EASTERN PLAINS...AND THE SANDIA/MANZANO AND GALLINAS MOUNTAINS WHERE LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY FOR WEDNESDAY AND THURSDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. FOR FRIDAY THROUGH SUNDAY...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...THUNDERSTORMS EACH AFTERNOON OVER EASTERN NEW MEXICO MAY PRODUCE HAIL AND STRONG WINDS AT TIMES. FOR MONDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... CONTACT YOUR LOCAL LAW ENFORCEMENT AT 911 AND THE NATIONAL WEATHER SERVICE AT 1.888.386.7637 TO REPORT WILDFIRE OUTBREAKS. SHY
Nearby
Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.